# SDR DALA2015071104290

- Difficulty date: July 10, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 99608727
- Condition: Corroded
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AFT ACCCESSORY EMERGENCY ESCAPE SLIDE.   BLENDED OUT IAW SRM 53-01, FIG 1, SHEET 3.
